Proceedings of the Japan Academy, Series A, Mathematical Sciences

Meromorphic functions on compact Riemann surfaces

Makoto Namba

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 54, Number 7 (1978), 192-193.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517627

Digital Object Identifier
doi:10.3792/pjaa.54.192

Mathematical Reviews number (MathSciNet)
MR510948

Zentralblatt MATH identifier
0412.32024

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]

Citation

Namba, Makoto. Meromorphic functions on compact Riemann surfaces. Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), no. 7, 192--193. doi:10.3792/pjaa.54.192. https://projecteuclid.org/euclid.pja/1195517627


Export citation

References

  • [1] Douady, A.: Le probleme des modules pour les sous-espaces analytiques compacts d'un espace analytique donne. Ann. Inst. Fourier, 18, 1-95 (1966).
  • [2] Holmann, H.: Quotienten komplexer Raume. Math. Ann., 142, 407-440 (1961).
  • [3] Namba, M.: Moduli of open holomorphic maps of compact complex manifolds. Ibid., 220, 65-76 (1976).
  • [4] Rauch, H. E.: Weierstrass points, branch points and the moduli of Riemann surfaces. Comm. Pure. Appl. Math., 12, 543-560 (1959).